# SDR SWAA2022020969372

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737*
- Aircraft serial: 34294
- Aircraft time: 54,248 hours, 27,899 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS TWO EACH ELONGATED FASTENER HOLES AT AFT SIDE / [01] INSTALLED 193D PANEL PER AMM 53-51-21.
